Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2011, 10:53 PM EDT for Schuylkill County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 10:53 PM EDT (02:53 UTC)
- Expired
- Jul 25, 2011, 12:00 AM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
County Schuylkill County, PA
The radar
The Philadelphia radar (KDIX), 157 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WWUS81 KPHI 250253
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SUN JUL 24 2011
PAZ054-060-061-250400-
BERKS PA-CARBON PA-LEHIGH PA-
1053 PM EDT SUN JUL 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 59 MILES WEST OF WILKES-BARRE...
MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4090 7600
4092 7599 4094 7591 4084 7556 4079 7562
4076 7562 4054 7577 4034 7618 4049 7644
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 10:37 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 24, 10:37 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1037 PM EDT SUN JUL 24 2011 .SYNOPSIS... A WEAK COLD FRONT IN SOUTHERN PENNSYLVANIA WILL STALL OVER THE FORECAST AREA OVERNIGHT. A STRONGER COLD FRONT FROM THE PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM NEW YORK STATE ON SATURDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE CONVECTIVE ACTIVITY HAS WEAKENED IN THE PAST TWO HOURS AS THE BEST INSTABILITY HAS WANED. THERE IS CONVECTION DEVELOPING OVER CENTRAL PENNSYLVANIA AT THIS TIME. THIS MAY SURVIVE THE TRIP EAST IN THE MARGINAL INSTABILITY LEFT OVER AND AHEAD OF A SHORT WAVE OVER THE EASTERN GREAT LAKES. BECAUSE OF THIS...A CHANCE OF SHOWERS AND THUNDERSTORMS HAS BEEN LEFT IN THE FORECAST FOR OVERNIGHT IN THE SOUTHEASTERN PART OF OUR CWA. WE ADDED SOME PATCHY FOG IN AREAS WHICH HAD HEAVIER RAIN. TEMPERATURES ARE ALL OVER THE PLACE AS RAIN HAS ALLOWED SOME PLACES TO COOL...WHILE OTHERS HAVE SEEN TEMPERATURES DROP MORE SLOWLY OUTSIDE OF THE CONVECTIVE ACTIVITY. THIS HAS BEEN ACCOUNTED FOR (AS BEST AS CAN BE DONE) IN THE GRIDDED FORECAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THERE IS DECENT AGREEMENT THROUGH 00Z TUESDAY ON THE MID LEVEL PATTERN WITH THE EASTERN CANADIAN TROUGH BEGINNING TO SHARPEN, AND THEN THE ECMWF SEEMS TO PART COMPANY WITH THE OTHER MODELS BY HAVING A LESS AMPLIFIED FEATURE WITH LESS CONSOLIDATED ENERGY. WE COMPROMISED BETWEEN THE ECMWF AND AMERICAN MODELS WITH A LEAN TOWARD THE LATTER. WE AGAIN COULD SEE AN UPPER LEVEL JET AND A SHORT WAVE THAT SUPPORT THE APPROACHING SURFACE FRONT BY LATE MONDAY AFTERNOON. THERE SHOULD BE A DECENT AMOUNT OF ASSOCIATED SHEAR, BETTER NORTH THAN SOUTH. MOISTURE AND INSTABILITY ARE EXPECTED TO BUILD BACK IN. WE HAVEN'T PUT ENHANCED WORDING IN THE FORECAST YET, BUT WE LIKELY WILL. SPC HAS OUR AREA UNDER A "SEE TEXT." WE MAINTAIN THE REFERENCE TO CONVECTION IN THE HWO. ACTIVITY SHOULD END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT, AND THEN THE MAIN MID LEVEL TROUGH AXIS LIKELY WILL SWEEP BY TO THE NORTH ON TUESDAY. WE HAVE KEPT THE SLIGHT CHANCE OVER THE SOUTHERN POCONOS ON TUESDAY, AND THEN CARRY A DRY FORECAST THROUGH WEDNESDAY. DESPITE THE COLD FRONTAL PASSAGES, WE CONTINUE TO RESIDE AT OR ABOVE THE WARMER STAT GUIDANCE THROUGH THE PERIOD. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... OUR CURRENT FORECAST HAS THE HEAT WAVE PRESENTLY AFFECTING THE AREA COMING TO AN END DURING THE SHORT TERM (MON-TUE) PERIOD. A HEAT WAVE IS CONSIDERED BROKEN WHEN A SUB-90 DEGREE HIGH TEMPERATURE OCCURS. ANOTHER HEAT WAVE WILL ARRIVE DURING THE LONG TERM...WITH WIDESPREAD 90 (OR HIGHER) DEGREE HIGH TEMPERATURES ARRIVING BY THU AND EXTENDING INTO NEXT WEEKEND. THE UPPER HIGH PRESSURE AREA THAT WILL PRODUCE THIS HEAT WAVE WILL BUILD OVER THE LOWER OHIO VALLEY WED THEN EXTEND EWRD TO THE CAROLINAS BY FRI. THE HIGH REMAINS INTO SAT...BUT THEN BEGINS TO WITHDRAW BACK WESTWARD TOWARD THE CENTRAL PLAINS SUN. THE PATTERN THAT WILL BE ACROSS THE REGION WILL MOSTLY BE DRY WITH ANY IMPULSES BEING CARRIED FROM THE GREAT LAKES NORTH OF OUR AREA INTO NEW ENGLAND AND ERN CANADA. ITS POSSIBLE THAT A FEW WEAK FRONTS IMPINGING FROM THE NORTH AND PERHAPS SOME DAYTIME INSTABILITY COULD PRODUCE SOME SCAT SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE POPS ARE ONLY IN THE LOW CHC OR SLGT CHC RANGE ATTM. HPC MAPS A COLD FRONT CROSSING THE REGION SAT...SO THAT DAY MAY OFFER THE BEST CHC FOR MORE ORGANIZED SHOWERS/TSTMS. DRY WEATHER IS EXPECTED BEHIND THE FRONT FOR NEXT SUN. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL PREVAIL WELL INTO TONIGHT, EXCEPT IN THE SHOWERS/TSTMS. LIGHT AND VARIABLE WINDS OVERNIGHT. SOME LIGHT FOG IS POSSIBLE LATE TONIGHT, ESPECIALLY IN PROTECTED AREAS THAT RECEIVE ANY SHOWER/TSTM ACTIVITY. VSBYS COULD DROP TO MVFR, AND POSSIBLY TO IFR BRIEFLY, FOR A FEW HOURS PRIOR TO SUNRISE. AS THE DECAYING FRONT DROPS SOUTH, WINDS WILL SWING AROUND TO THE NE AND THEN E 5 TO 10 KT MONDAY. EXPECT SCT TO BKN SC TO PREVAIL WITH VFR CONDITIONS, ALTHOUGH SHOWERS AND TSTMS WILL REMAIN A POSSIBILITY THROUGH THE DAY. THE LIKELIHOOD OF THE SHOWERS/TSTMS WILL BE INCREASING LATER IN THE DAY. OUTLOOK... A STRONGER COLD FRONT WILL CROSS OUR REGION FROM THE NORTHWEST MONDAY NIGHT. AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE FRONTAL PASSAGE. HIGH PRESSURE WILL THEN MOVE IN WITH A SLIGHTLY DRIER AND LESS HOT AIR MASS TUESDAY. THE HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH MUCH OF THE UPCOMING WEEK. SCATTERED TSTMS WILL RUMBLE ACROSS THE WATERS THROUGH THE EVENING HOURS, ESPECIALLY SOUTH OF LITTLE EGG INLET AND ON DELAWARE BAY. AS THE BACKDOOR FRONT DROPS SLOWLY SOUTH AND WEAKENS, WINDS WILL BECOME NE 10 KT OR LESS TONIGHT AND THEN E AND EVENTUALLY SE 10 KT OR LESS MONDAY. A STRONGER COLD FRONT WILL CROSS THE WATERS FROM THE NORTHWEST MONDAY NIGHT. TSTMS WILL PRECEDE AND ACCOMPANY THE FRONT LATE MONDAY AND MONDAY NIGHT. HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN INTO FRIDAY. && .CLIMATE... BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH. PHL...97(2010) / 83 (2010) ABE...95(1999) / 75 (2010) ILG...97(2010) / 81 (2010) ACY...99(2010) / 83 (2010) MPO...91(1914) / 71 (2010) RDG...96(2010) / 78 (2010) TTN...98(1910) / 82 (2010) GED...99(2010) / 79 (2010) && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI/HEAVENER NEAR TERM...DELISI/GIGI/HAYES SHORT TERM...DELISI/GIGI LONG TERM...O'HARA AVIATION...RPW MARINE...RPW CLIMATE...
Hazardous weather outlook, Jul 24, 8:06 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 806 PM EDT SUN JUL 24 2011 DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062- 067>071-260015- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-260015- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-260015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-260015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 6:19 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT SUN JUL 24 2011
NJZ016-021>024-242315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
SALEM NJ-
619 PM EDT SUN JUL 24 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CUMBERLAND AND SALEM COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES SOUTHWEST OF MILLVILLE...
MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
FORTESQUE...LAUREL LAKE AROUND 630 PM...DIVIDING CREEK...BRICKSBORO
AROUND 645 PM...BIVALVE...PORT NORRIS AROUND 700 PM...ELDORA AND
GOSHEN AROUND 715 PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3915 7467 3896 7495 3899 7498 3911 7490
3916 7491 3918 7503 3920 7505 3917 7514
3920 7519 3923 7518 3929 7527 3929 7532
3934 7534 3933 7537 3940 7545 3955 7520
3919 7464
HAYESSpecial weather statement, Jul 24, 6:24 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 624 PM EDT SUN JUL 24 2011 NJZ019-PAZ068-069-071-242330- BUCKS PA-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- 624 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF PHILADELPHIA...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR FEASTERVILLE... VILLAGE SHIRES AROUND 630 PM...BENSALEM...HULMEVILLE AROUND 645 PM... CROYDON...BEVERLY AROUND 700 PM...BURLINGTON...WILLINGBORO AROUND 715 PM...MOUNT HOLLY AND JACKSONVILLE AROUND 730 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3999 7467 3982 7486 4015 7518 4029 7502 HAYES
Special weather statement, Jul 24, 6:41 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SUN JUL 24 2011
MDZ015-019-020-242345-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
641 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...QUEEN ANNE'S AND
TALBOT COUNTIES...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTON...MOVING SOUTHEAST AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR TRAPPE AROUND 700 PM...WINDYHILL AND
CHOPTANK AROUND 715 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3875 7621 3886 7603 3870 7585 3869 7586
3869 7590 3867 7593 3867 7595 3865 7595
3862 7598 3860 7598 3856 7604
HAYESSpecial weather statement, Jul 24, 7:28 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
728 PM EDT SUN JUL 24 2011
NJZ017>019-027-PAZ068>071-250030-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
728 PM EDT SUN JUL 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
PHILADELPHIA TO 10 MILES EAST OF PHILADELPHIA TO PHILADELPHIA...
MOVING SOUTH AT 5 MPH. THE THUNDERSTORMS WILL BE NEAR KENSINGTON...
CENTER CITY AROUND 745 PM...MOUNT HOLLY...PENNSAUKEN AROUND 800 PM...
LUMBERTON...YEADON AROUND 815 PM...WOODLYNNE AND MOUNT LAUREL AROUND
830 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3984 7465 3980 7497 3978 7526 4009 7524
4011 7495 4016 7476
HAYESSpecial weather statement, Jul 24, 7:35 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT SUN JUL 24 2011
MDZ019-250030-
TALBOT MD-
735 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST AT
20 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3879 7638 3875 7635 3883 7631 3887 7626
3882 7621 3885 7620 3886 7615 3888 7615
3888 7613 3887 7611 3894 7610 3889 7600
3871 7635 3874 7635 3876 7640 3877 7640
HAYESSpecial weather statement, Jul 24, 10:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SUN JUL 24 2011
PAZ054-060-061-250400-
BERKS PA-CARBON PA-LEHIGH PA-
1053 PM EDT SUN JUL 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 59 MILES WEST OF WILKES-BARRE...
MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4090 7600
4092 7599 4094 7591 4084 7556 4079 7562
4076 7562 4054 7577 4034 7618 4049 7644
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:47 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 10:19 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 4:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Jul 25, 5:18 PM EDT | Flash Flood Warning | PHI | Warren | 3 hr |
| Jul 25, 6:19 AM EDT | Special Weather Statement | PHI | Monroe | 56 min |
| Jul 25, 10:30 AM EDT | Special Weather Statement | PHI | Monroe | 90 min |
| Jul 25, 11:51 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 25, 11:58 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Jul 25, 12:19 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Jul 25, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 60 min |
| Jul 25, 12:59 PM EDT | Areal Flood Advisory | PHI | Carbon | 2 hr |
| Jul 25, 1:34 PM EDT | Special Weather Statement | PHI | Berks | 56 min |
| Jul 25, 3:01 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Jul 25, 4:25 PM EDT | Flash Flood Warning | PHI | Northampton | 3 hr |
| Jul 25, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 25, 5:49 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 93 min |
| Jul 25, 5:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 25, 6:23 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 25, 7:13 PM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 25, 3:54 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 66 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 94 min |
| Jul 25, 4:49 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 100 min |
| Jul 25, 5:02 PM EDT | Areal Flood Advisory | PHI | Caroline | 2 hr |
| Jul 25, 2:10 AM EDT | Special Weather Statement | PHI | Sussex | 2 hr |
| Jul 25, 4:15 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 25, 5:04 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 6:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 77 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.